Alert archive / Tennessee / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 239, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Nov 15, 2005, 12:45 PM CST for Tipton County, Tennessee. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2005, 12:45 PM CST (18:45 UTC)
- Expired
- Nov 15, 2005, 1:15 PM CST
- In force
- 30 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Tipton County, TN
The radar
The Memphis radar (KNQA), 15 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 1:11 PM CST | HAIL 0.25 | 5 W Munford, TN | |
| Nov 15, 1:12 PM CST | HAIL 1 | 5 W Munford, TN | |
| Nov 15, 1:14 PM CST | HAIL 1 | 5 W Munford, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 15, 7:42 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 699 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 313 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMEG 151845
SVRMEG
TNC167-151915-
/O.NEW.KMEG.SV.W.0239.051115T1845Z-051115T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1245 PM CST TUE NOV 15 2005
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TIPTON COUNTY IN SOUTHWEST TENNESSEE
* UNTIL 115 PM CST
* AT 1245 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF MUNFORD...OR
ABOUT 8 MILES NORTHWEST OF MILLINGTON...AND MOVING NORTHEAST AT 40
MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DIXONVILLE
AND BRIGHTON.
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3544 9009 3539 9004 3541 8961 3564 8971
3553 9002
$$1 follow-up statement
000
WWUS54 KMEG 151902
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
101 PM CST TUE NOV 15 2005
TNC167-151915-
/O.CON.KMEG.SV.W.0239.000000T0000Z-051115T1915Z/
TIPTON TN-
101 PM CST TUE NOV 15 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CST
FOR TIPTON COUNTY...
AT 101 PM CST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS NEAR DRUMMONDS PRODUCING PENNY TO QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BURLISON TO MUNFORD...OR ALONG A
LINE EXTENDING FROM 7 MILES WEST OF COVINGTON TO 6 MILES NORTH OF
MILLINGTON...MOVING NORTHEAST AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ATOKA...DIXONVILLE AND BRIGHTON.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3544 9009 3539 9004 3541 8961 3564 8971
3553 9002
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 9:23 AM CST, 3 hours 22 minutes earlier.
Area forecast discussion, Nov 15, 9:23 AM CST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
923 AM CST TUE NOV 15 2005
.UPDATE...
NOT EXPECTING SIGNIFICANT UPDATES THIS MORNING. HEADLINES ARE IN
EFFECT...AND DONT SEE ANYTHING THAT WILL CHANGE THOSE SOON. IF
THERE ARE ANY UPDATES BEFORE NOON...THEY ARE LIKELY TO BE
TEMPERATURE RELATED...AS SOME AREAS CLOSE TO FORECAST HIGHS.
SEEING SOME CONVECTIVE DEVELOPMENT ALONG COLD FRONT IN NW
ARKANSAS...BUT THIS IS STILL SEVERAL HOURS FROM APPROACHING OUR
AREA.
&&
.PREV DISCUSSION... (ISSUED 739 AM CST TUE NOV 15 2005)
UPDATE TO GO HIGH RISK FOR ENTIRE MID-SOUTH AND ADD PDS TORNADO
WATCH 865...
..SIGNIFICANT SEVERE WEATHER OUTBREAK LIKELY ACROSS THE MID-SOUTH
THIS AFTERNOON AND EVENING...
..HIGH RISK OF SEVERE THUNDERSTORMS FOR THE ENTIRE MID-SOUTH...
..PARTICULARLY DANGEROUS SITUATION TORNADO WATCH 865 UNTIL 5 PM CST
FOR THE ENTIRE MID-SOUTH...
..WIND ADVISORY UNTIL 6 PM CST FOR THE ENTIRE MID-SOUTH...
A CLASSIC SEVERE WEATHER SETUP WILL LEAD TO NUMEROUS SEVERE
THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND EVENING. A
VIGOROUS MID/UPPER LEVEL SHORTWAVE DISTURBANCE WILL CONTINUE TO
DIVE SOUTHEAST ACROSS THE SOUTHERN PLAINS STATES TODAY...INITIATED
BY A STRONG 120 KT UPPER TROPOSPHERIC JET STREAK NOW DROPPING INTO
THE BASE OF THE UPPER TROUGH DIGGING OVER THE PLAINS. AS THIS JET
STREAK ROUNDS THE BEND AND EJECTS OUT OF THE BASE OF THE TROUGH AND
STRENGTHENS...THE REGION WILL BECOME LOCATED IN THE FAVORABLE
RIGHT ENTRANCE QUADRANT WHICH SHOULD LEAD TO STRONG LARGE SCALE
ASCENT ACROSS THE ENTIRE AREA LATER TODAY. AS THIS DISTURBANCE
SWINGS THROUGH IT WILL HELP TO STRENGTHEN A SURFACE LOW CURRENTLY
ANALYZED OVER NORTH OKLAHOMA EARLY THIS MORNING. THIS
STRENGTHENING SURFACE LOW WILL MOVE NORTHEAST ACROSS SOUTHERN
MISSOURI THIS AFTERNOON AND THIS FEATURE WILL SERVE TO FURTHER
STRENGTHEN THE LOW LEVEL FLOW...AND FURTHER BACK SURFACE WINDS
OVER THE AREA. IN ADDITION...AS THE STRONG UPPER LEVEL SHORTWAVE
APPROACHES IT WILL HELP TO FURTHER STRENGTHEN THE LOW LEVEL JET
OVER THE AREA...WHICH AS OF 09Z WAS ANALYZED AT 40 KTS PER THE OKO
WIND PROFILER. THIS LOW LEVEL JET IS FORECAST BY THE MODELS TO
STRENGTHEN TO OVER 60 KTS BY THIS AFTERNOON. ENOUGH MIXING TO
HEIGHTS WHERE THESE STRONG WINDS EXIST WILL ALLOW FOR STRONG AND
GUSTY SURFACE WINDS ACROSS THE AREA. THEREFORE...HAVE ISSUED A
WIND ADVISORY AREAWIDE TODAY. IN ADDITION...EXPECT SHEAR PROFILES TO
BE VERY STRONG THIS AFTERNOON. IMPRESSIVE 0-1 KM HELICITY VALUES WILL
RANGE BETWEEN 150-300 M2/S2 AFTER 18Z. SO OVERALL VERY STRONG
SHEAR AND HELICITY VALUES...WILL ALLOW FOR AN ENHANCED TORNADO
THREAT...ESPECIALLY WITH DISCRETE SUPERCELL THUNDERSTORMS THAT
MAY FORM AHEAD OF AN EXPECTED SEVERE SQUALL LINE.
THE ENTIRE AREA IS CURRENTLY WELL ENTRENCHED IN THE WARM SECTOR
THIS MORNING...AS THE WARM FRONT THAT PASSED THROUGH THE AREA
YESTERDAY IS NOW SITUATED JUST NORTH OF OUR FORECAST AREA. THIS
WARM FRONT WILL CONTINUE TO SURGE FURTHER NORTHWARD IN RESPONSE TO
THE STRENGTHENING LOW LEVEL JET. TEMPERATURES AREAWIDE AT 09Z WERE
AROUND 70 WITH DEWPOINTS IN THE LOW TO MID 60S. THIS WARM AND
HUMID AIRMASS WILL SUPPORT MUCAPE VALUES BETWEEN 1000-2000 J/KG
AREAWIDE LATER TODAY. IN ADDITION...AS HEIGHT FALLS SPREAD OVER
THE WARM SECTOR BY AFTERNOON...EXPECT THE POSSIBILITY OF THE MORE
DISCRETE THUNDERSTORMS TO DEVELOP ACROSS PORTIONS OF THE WARM
SECTOR. THESE THUNDERSTORMS WILL HAVE PLENTY OF SHEAR AND
INSTABILITY TO ALLOW THEM TO GAIN SUPERCELL CHARACTERISTICS...WITH
AN ENHANCED TORNADO THREAT AND EVEN THE POSSIBILITY OF A STRONG
TORNADO. AS THE SURFACE LOW PULLS FURTHER NORTH AND EAST IT WILL HELP
TO DRAG A STRONG COLD FRONT THROUGH THE AREA LATE THIS AFTERNOON INTO
THIS EVENING. WIND FIELDS THROUGH THE ATMOSPHERE WILL THEN BECOME
INCREASINGLY UNIDIRECTIONAL...BUT STILL VERY STRONG. THIS SHOULD
SUPPORT AN INTENSE SQUALL LINE TO DEVELOP...WITH A THREAT OF
DAMAGING STRAIGHT-LINE WINDS AND ISOLATED TORNADOES. THERE WILL BE A
THREAT FOR SIGNIFICANT WIND EVENTS IN ANY PRONOUNCED BOW ECHOES
THAT CAN DEVELOP.
THE SEVERE WEATHER THREAT WILL END ABRUPTLY AFTER PASSAGE OF THE
COLD FRONT...AND SHOULD END BY EARLY THIS EVENING WEST OF THE
MISSISSIPPI RIVER AND AFTER MIDNIGHT ACROSS OUR EASTERN ZONES.
MUCH COLDER AIR WILL FILTER INTO THE AREA BEHIND THE FRONT.
THE EXTENDED FORECAST WILL BE DOMINATED BY DRY NORTHWESTERLY FLOW
ALOFT WITH EMBEDDED NORTHERN STREAM DISTURBANCES MOVING THROUGH
THE FLOW EVERY COUPLE OF DAYS. NOT EXPECTING ANY RETURN FLOW OF
LOW LEVEL MOISTURE AHEAD OF THESE FEATURES...SO THESE FRONTS WILL
SIMPLY SERVE TO REINFORCE COLDER TEMPERATURES ACROSS THE AREA.
TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE EXTENDED PERIOD
WITH THE LIKELIHOOD OF SOME KILLING FREEZES...ESPECIALLY WEDNESDAY
AND THURSDAY NIGHTS.
AGAIN...SEVERE WEATHER IS LIKELY THIS AFTERNOON SO PLAN NOW FOR
WHAT YOU WILL DO IF A WARNING IS ISSUED FOR YOUR AREA.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE(AR)-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ALCORN-
BENTON(MS)-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
LAFAYETTE-LEE(MS)-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
YALOBUSHA.
TN...WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&
WAGNER/JLHHazardous weather outlook, Nov 15, 11:15 AM CST, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1115 AM CST TUE NOV 15 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-161500- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1115 AM CST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A SIGNIFICANT SEVERE WEATHER OUTBREAK IS LIKELY ACROSS THE MID-SOUTH TODAY. THERE IS A HIGH RISK OF SEVERE WEATHER ACROSS THE ENTIRE MID-SOUTH. A STRENGTHENING LOW PRESSURE SYSTEM...MOVING NORTHEAST ACROSS MISSOURI...WILL MOVE TO NEAR LAKE MICHIGAN TONIGHT. AS THE LOW PRESSURE SYSTEM MOVES NORTHEAST...IT WILL DRAG A STRONG COLD FRONT ACROSS THE MID-SOUTH. MODERATE INSTABILITY COMBINED WITH VERY STRONG WIND FIELDS WILL SET THE STAGE FOR AN OUTBREAK OF SEVERE WEATHER. THUNDERSTORMS HAVE DEVELOPED OVER ARKANSAS THIS MORNING...AND WILL MOVE ACROSS THE MID-SOUTH. A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO MOVE INTO THE MIDSOUTH BY EARLY AFTERNOON WITH THE PRIMARY THREAT BEING SEVERE DAMAGING WINDS...ALTHOUGH ISOLATED DAMAGING TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE WITH THIS LINE OF STORMS. THIS LINE OF THUNDERSTORMS AHEAD OF THE COLD FRONT SHOULD MOVE ACROSS AREAS WEST OF THE MISSISSIPPI RIVER BETWEEN NOON AND 4 PM...ACROSS FAR WEST TENNESSEE AND NORTHWEST MISSISSIPPI BETWEEN 4 PM AND 6 PM...AND ACROSS THE REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI BETWEEN 6 PM AND 9 PM. SUSTAINED WINDS AROUND 25 MPH...WITH GUSTS ABOVE 40 MPH ARE LIKELY AHEAD OF THE COLD FRONT AS WELL. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE MID-SOUTH UNTIL 6 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY COLD TEMPERATURES ARE EXPECTED OVER THE REGION FOR WEDNESDAY AND THURSDAY MORNINGS. THESE COLD TEMPERATURES SHOULD SET THE STAGE FOR A COUPLE OF HARD FREEZES. THIS SHOULD BRING AN END TO THE GROWING SEASON. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT OFFICIALS...AND HAM RADIO OPERATORS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE VERY LIKELY TODAY AND TONIGHT. WAGNER
In the hours before
Special weather statement, Nov 15, 6:59 AM CST, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 659 AM CST TUE NOV 15 2005 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-152200- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- INCLUDING THE CITIES OF...ABERDEEN...AMORY...BARTLETT... BATESVILLE...BLYTHEVILLE...BOLIVAR...BOONEVILLE... CARUTHERSVILLE...CLARKSDALE...COLLIERVILLE...CORINTH... COVINGTON...DRESDEN...DYERSBURG...FORREST CITY...GERMANTOWN... HARRISBURG...HELENA...HUMBOLDT...HUNTINGDON...IUKA...JACKSON... JONESBORO...KENNETT...LEXINGTON...MARTIN...MEMPHIS...MILAN... MILLINGTON...NEW ALBANY...OLIVE BRANCH...OXFORD...PARAGOULD... PARIS...SAVANNAH...SOMERVILLE...SOUTHAVEN...TUNICA...TUPELO... UNION CITY...WALNUT RIDGE...WEST MEMPHIS...WYNNE 659 AM CST TUE NOV 15 2005 ...A SIGNIFICANT SEVERE WEATHER OUTBREAK IS LIKELY ACROSS THE MID- SOUTH TODAY... ...THERE IS A HIGH RISK OF SEVERE WEATHER ACROSS THE ENTIRE MID-SOUTH... THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE MID-SOUTH LATER THIS MORNING AND INTO THIS AFTERNOON. THESE THUNDERSTORMS WILL LIKELY REMAIN MORE DISCRETE AND ACQUIRE SUPERCELL CHARACTERISTICS. THE PRIMARY THREAT ASSOCIATED WITH ANY OF THESE SUPERCELL THUNDERSTORMS THAT DEVELOP WILL BE TORNADOES. DAMAGING WINDS AND LARGE HAIL WILL ALSO BE LIKELY WITH ANY SUPERCELL THUNDERSTORMS THAT DEVELOP. IN ADDITION...THE ATMOSPHERIC CONDITIONS MAY SUPPORT A FEW STRONG TORNADOES WITH ANY OF THESE DISCRETE SUPERCELL THUNDERSTORMS. BY LATE THIS AFTERNOON AND EVENING...A LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG THE FRONT. THE PRIMARY THREAT ASSOCIATED WITH THIS LINE OF THUNDERSTORMS WILL BE SEVERE DAMAGING WINDS...ALTHOUGH TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE WITH THIS LINE OF STORMS. THERE WILL ALSO BE THE POTENTIAL FOR A FEW SIGNIFICANT STRAIGHT-LINE WIND EVENTS. THIS LINE OF THUNDERSTORMS AHEAD OF THE COLD FRONT SHOULD MOVE ACROSS AREAS WEST OF THE MISSISSIPPI RIVER BETWEEN 1 PM AND 5 PM...ACROSS FAR WEST TENNESSEE AND NORTHWEST MISSISSIPPI BETWEEN 5 PM AND 7 PM...AND ACROSS THE REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI BETWEEN 7 PM AND 11 PM. THIS IS POTENTIALLY A VERY DANGEROUS SITUATION. THOSE IN THE THREATENED AREA ARE URGED TO REVIEW SEVERE WEATHER SAFETY RULES AND TO LISTEN TO RADIO...TELEVISION...AND NOAA WEATHER RADIO FOR POSSIBLE WATCHES...WARNINGS...AND STATEMENTS LATER TODAY. JLH/JFB
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 5:00 AM CST | Wind Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more | 13 hr |
| Nov 15, 11:46 AM CST | Severe Thunderstorm Warning | MEG | Tipton | 29 min |
| Nov 15, 12:26 PM CST | Tornado Warning | MEG | Dyer, Lake | 34 min |
| Nov 15, 12:40 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 20 min |
| Nov 15, 1:01 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 14 min |
| Nov 15, 1:09 PM CST | Tornado Warning | MEG | Crockett, Dyer, Gibson | 36 min |
| Nov 15, 1:12 PM CST | Tornado Warning | MEG | Obion | 8 min |
| Nov 15, 1:44 PM CST | Tornado Warning | MEG | Gibson | 16 min |
| Nov 15, 1:48 PM CST | Severe Thunderstorm Warning | MEG | Tipton | 27 min |
| Nov 15, 2:02 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 28 min |
| Nov 15, 2:06 PM CST | Tornado Warning | MEG | Weakley | 24 min |
| Nov 15, 2:09 PM CST | Tornado Warning | MEG | Haywood | 36 min |
| Nov 15, 2:20 PM CST | Tornado Warning | MEG | Crockett, Gibson | 25 min |
| Nov 15, 2:22 PM CST | Tornado Warning | MEG | Henry | 38 min |
| Nov 15, 2:28 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 32 min |
| Nov 15, 2:36 PM CST | Tornado Warning | MEG | Madison | 24 min |
| Nov 15, 2:46 PM CST | Tornado Warning | MEG | Carroll | 44 min |
| Nov 15, 2:59 PM CST | Tornado Warning | MEG | Henry | 16 min |
| Nov 15, 3:02 PM CST | Tornado Warning | MEG | Madison | 13 min |
| Nov 15, 3:09 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 36 min |
| Nov 15, 3:12 PM CST | Tornado Warning | MEG | Madison | 33 min |
| Nov 15, 3:28 PM CST | Tornado Warning | MEG | Carroll | 17 min |
| Nov 15, 3:34 PM CST | Severe Thunderstorm Warning | MEG | Fayette | 26 min |
| Nov 15, 3:44 PM CST | Tornado Warning | MEG | Madison | 31 min |
| Nov 15, 3:52 PM CST | Tornado Warning | MEG | Hardin | 23 min |
| Nov 15, 3:59 PM CST | Severe Thunderstorm Warning | MEG | Shelby | 31 min |
| Nov 15, 4:10 PM CST | Severe Thunderstorm Warning | MEG | Carroll, Henderson | 35 min |
| Nov 15, 4:19 PM CST | Tornado Warning | MEG | Carroll, Henderson | 26 min |
| Nov 15, 4:24 PM CST | Severe Thunderstorm Warning | MEG | Hardeman | 21 min |
| Nov 15, 4:36 PM CST | Severe Thunderstorm Warning | MEG | Madison | 24 min |
| Nov 15, 4:39 PM CST | Flash Flood Warning | MEG | Tipton | 2 hr |
| Nov 15, 4:43 PM CST | Flash Flood Warning | MEG | Madison | 2 hr |
| Nov 15, 4:45 PM CST | Tornado Warning | MEG | Chester, Madison | 30 min |
| Nov 15, 4:57 PM CST | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 18 min |
| Nov 15, 5:07 PM CST | Severe Thunderstorm Warning | MEG | Henderson | 23 min |
| Nov 15, 5:24 PM CST | Severe Thunderstorm Warning | MEG | Decatur | 21 min |
| Nov 15, 5:40 PM CST | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 42 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.